# SDR DALA2024071507151

- Difficulty date: June 16, 2022
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589971-14AD REV.A. CORRECTIVE ACTION: SUMMARY: REPETITIVE BHEC WAS PERFORMED PER ER/A 589971-14AD REV.A SECTION IV AND DISCREPANCIES WERE FOUND IN AMDS 5720-01100 -04A AND 5720-01100-05A AND AREA WAS REPAIRED. (2280509)
